Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Persisting high fever, redness in eyes with green pus in the corners. Taken Ponstan. Is it conjunctivitis?

My 14 month old has a temp of 39.5 deg. I gave him 5mls of Ponstan @ 14:00, it is now 15:35 and his temp is @ 39.2 !! He has red eyes with some green pus in the corners? IS this conjunctivitus and is this the reason he might have a temp? Should I take him to the hospital. About 2 weeks ago he finished a 5 day course on Antibiotics!
Asked On : Thu, 28 Jun 2012
Answers:  2 Views:  116
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
Hi amy,
I am really concerned that your child is suffering from fever. Fever with conjunctivitis occurs with viral infections like adenovirus. Its always better to take your child to hospital as kids deteriorate very fast.
If doctor feels that eye infection is due to bacteria he might add antibiotics.
Till then keep giving him adequate fluids, and antipyretics. Paracetamol is recommended than mefenemic acid for fever.
Remember the danger signs like not feeding well, vomiting multiple episodes, seizures, drowsiness where you need to take your child immediately to emergency.

Don't worry. He will be alright. Take care.

Dr Balaji C
Answered: Thu, 28 Jun 2012
I find this answer helpful
General Surgeon Dr. Swapnendu Sekhar Ghosh's  Response
your baby needs immediate medical consultation .
Please get a check up and tests done for proper treatment and early recovery .
Hope your baby recovers soon .
Answered: Thu, 28 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor